# SDR USAA2013082600004

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 35,207 hours, 23,031 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Part serial: MX621559
- Condition: Leaking
- Location: Hyd System
- Part time: 35,206 hours, 23,030 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

F/A NOTICED AN ODOR DURING DESCENT, AT ABOUT LAST TOW ROWS.  ODOR MOVED FWD AFTER LANDING.   ACFT BLEED IN NORMAL CONFIG MX ACCOMPLISHED 26L00021001.  INSPECTED OVERHEAD, SIDEWALLS AND AFT GALLEY AREA - NO ODOR OR DAMAGED COMPONENTS NOTED.  RAN ENGINES AND PACKS.  ALL CHECKED GOOD.  FOUND BLUE ELECTRIC PUMP LEAKING. R & R PUMP IAW AMM 29-12-51-400-001-A. OPS AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
